About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406743, 10 pages
http://dx.doi.org/10.1155/2013/406743
Research Article

New Analyses of Duopoly Game with Output Lower Limiters

1School of Management Science and Engineering, Nanjing University, Nanjing 210093, China
2School of Management, Jiangsu University, Zhenjiang 212013, China
3Computational Experiment Center for Social Science, Jiangsu University, Zhenjiang 212013, China
4Texas A&M University at Qatar, P.O. Box 23874, Doha, Qatar

Received 23 October 2012; Accepted 30 December 2012

Academic Editor: Chuandong Li

Copyright © 2013 Zhaohan Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cournot, Researches into the Mathematical Principles of the Theory of Wealth, Hachette, Paris, France, 1838.
  2. H. N. Agiza, A. S. Hegazi, and A. A. Elsadany, “Complex dynamics and synchronization of a duopoly game with bounded rationality,” Mathematics and Computers in Simulation, vol. 58, no. 2, pp. 133–146, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. N. Agiza, A. S. Hegazi, and A. A. Elsadany, “The dynamics of Bowley's model with bounded rationality,” Chaos, Solitons and Fractals, vol. 12, no. 9, pp. 1705–1717, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. N. Agiza and A. A. Elsadany, “Chaotic dynamics in nonlinear duopoly game with heterogeneous players,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 843–860, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. N. Agiza and A. A. Elsadany, “Nonlinear dynamics in the Cournot duopoly game with heterogeneous players,” Physica A, vol. 320, no. 1–4, pp. 512–524, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Ahmed and H. N. Agiza, “Dynamics of a Cournot game with n-competitors,” Chaos, Solitons and Fractals, vol. 9, no. 9, pp. 1513–1517, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. Ahmed, H. N. Agiza, and S. Z. Hassan, “On modifications of Puu's dynamical duopoly,” Chaos, Solitons and Fractals, vol. 11, no. 7, pp. 1025–1028, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. H. Sheng, T. W. Huang, J. G. Du, Q. Mei, and H. Huang, “Study on self-adaptive proportional control method for a class of output models,” Discrete and Continuous Dynamical Systems B, vol. 11, no. 2, pp. 459–477, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. T. Yassen and H. N. Agiza, “Analysis of a duopoly game with delayed bounded rationality,” Applied Mathematics and Computation, vol. 138, no. 2-3, pp. 387–402, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Rand, “Exotic phenomena in games and duopoly models,” Journal of Mathematical Economics, vol. 5, no. 2, pp. 173–184, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Puu, “Chaos in business cycles,” Chaos, Solitons and Fractals, vol. 1, no. 5, pp. 457–473, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Puu, “Complex dynamics with three oligopolists,” Chaos, Solitons and Fractals, vol. 7, no. 12, pp. 2075–2081, 1996. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Kopel, “Simple and complex adjustment dynamics in Cournot duopoly models,” Chaos, Solitons and Fractals, vol. 7, no. 12, pp. 2031–2048, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. A. Brock and C. H. Hommes, “Heterogeneous beliefs and routes to chaos in a simple asset pricing model,” Journal of Economic Dynamics and Control, vol. 22, no. 8-9, pp. 1235–1274, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. J. Den Haan, “The importance of the number of different agents in a heterogeneous asset-pricing model,” Journal of Economic Dynamics and Control, vol. 25, no. 5, pp. 721–746, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. W. Ding, Q. L. Hang, and L. X. Tian, “Analysis of the dynamics of Cournot team-game with heterogeneous players,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 1098–1105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Dubiel-Teleszynski, “Nonlinear dynamics in a heterogeneous duopoly game with adjusting players and diseconomies of scale,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 296–308, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Q. Fan, T. Xie, and J. G. Du, “Complex dynamics of duopoly game with heterogeneous players: a further analysis of the output model,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7829–7838, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Onozaki, G. Sieg, and M. Yokoo, “Stability, chaos and multiple attractors: a single agent makes a difference,” Journal of Economic Dynamics and Control, vol. 27, no. 10, pp. 1917–1938, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. X. Zhang, Q. L. Da, and Y. H. Wang, “Analysis of nonlinear duopoly game with heterogeneous players,” Economic Modelling, vol. 24, no. 1, pp. 138–148, 2007. View at Publisher · View at Google Scholar · View at Scopus
  21. W. H. Huang, “Caution implies profit,” Journal of Economic Behavior & Organization, vol. 27, pp. 257–277, 1995.
  22. X.-Z. He and F. H. Westerhoff, “Commodity markets, price limiters and speculative price dynamics,” Journal of Economic Dynamics and Control, vol. 29, no. 9, pp. 1577–1596, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. G. Du, T. G. Huang, Z. H. Sheng, and H. B. Zhang, “A new method to control chaos in an economic system,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2370–2380, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Stoop and C. Wagner, “Scaling properties of simple limiter control,” Physical Review Letters, vol. 90, no. 15, Article ID 154101, 4 pages, 2003. View at Scopus
  25. C. Wagner and R. Stoop, “Optimized chaos control with simple limiters,” Physical Review E, vol. 63, Article ID 017201, 2 pages, 2000.
  26. X. Zhang and K. Shen, “Controlling spatiotemporal chaos via phase space compression,” Physical Review E, vol. 63, pp. 46212–46217, 2001.